Alert archive / Texas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 101, NWS Austin/San Antonio, TX

May 9, 2024Burnet County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2024, 8:00 PM CDT for Burnet County, Williamson County, Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2024, 8:00 PM CDT (01:00 UTC)
Expired
May 9, 2024, 9:00 PM CDT
In force
60 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Burnet County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 51 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 8:25 PM CDTHAIL 1Andice, TXDelayed report and radar estimated time.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 5:46 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2024-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2024-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-386 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.8

Open this sounding in Storm Lab

The text

As transmitted.

778 
WUUS54 KEWX 100100
SVREWX
TXC053-491-100200-
/O.NEW.KEWX.SV.W.0101.240510T0100Z-240510T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
800 PM CDT Thu May 9 2024

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northwestern Williamson County in south central Texas...
  Northeastern Burnet County in south central Texas...

* Until 900 PM CDT.

* At 759 PM CDT, a severe thunderstorm was located near Watson, or 12
  miles south of Copperas Cove, moving south at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Georgetown, Bertram, Liberty Hill, Florence, Mahomet, Watson,
  Joppa, Andice, and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3095 9785 3091 9783 3091 9781 3072 9772
      3064 9804 3098 9807 3102 9790
TIME...MOT...LOC 0059Z 355DEG 17KT 3094 9796 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
3 follow-up statements
268 
WWUS54 KEWX 100108
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
808 PM CDT Thu May 9 2024

TXC053-491-100200-
/O.CON.KEWX.SV.W.0101.000000T0000Z-240510T0200Z/
Williamson TX-Burnet TX-
808 PM CDT Thu May 9 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN WILLIAMSON AND NORTHEASTERN BURNET COUNTIES...

At 808 PM CDT, a severe thunderstorm was located over Briggs, or 12
miles northeast of Bertram, moving south at 25 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Georgetown, Bertram, Liberty Hill, Florence, Mahomet, Watson, Joppa,
Andice, and Briggs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3095 9785 3091 9783 3091 9781 3072 9772
      3064 9804 3098 9807 3102 9790
TIME...MOT...LOC 0108Z 339DEG 22KT 3088 9793 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
234 
WWUS54 KEWX 100131
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
831 PM CDT Thu May 9 2024

TXC053-100140-
/O.CAN.KEWX.SV.W.0101.000000T0000Z-240510T0200Z/
Burnet TX-
831 PM CDT Thu May 9 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BURNET COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has Moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

LAT...LON 3072 9772 3076 9793 3090 9784 3091 9783
      3091 9781 3090 9781
TIME...MOT...LOC 0130Z 288DEG 46KT 3078 9767 

$$

TXC491-100200-
/O.CON.KEWX.SV.W.0101.000000T0000Z-240510T0200Z/
Williamson TX-
831 PM CDT Thu May 9 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN WILLIAMSON COUNTY...

At 830 PM CDT, a severe thunderstorm was located near Jarrell, or
near Serenada, moving east at 55 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Georgetown, Florence, and Andice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3072 9772 3076 9793 3090 9784 3091 9783
      3091 9781 3090 9781
TIME...MOT...LOC 0130Z 288DEG 46KT 3078 9767 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CP
165 
WWUS54 KEWX 100158
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
858 PM CDT Thu May 9 2024

TXC491-100207-
/O.EXP.KEWX.SV.W.0101.000000T0000Z-240510T0200Z/
Williamson TX-
858 PM CDT Thu May 9 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILLIAMSON COUNTY
WILL EXPIRE AT 900 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However hail, 
gusty winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Eastern Williamson County until 930 PM CDT.

LAT...LON 3072 9772 3076 9793 3090 9784 3091 9783
      3091 9781 3090 9781
TIME...MOT...LOC 0157Z 355DEG 17KT 3067 9766 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:38 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 9, 6:38 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
638 PM CDT Thu May 9 2024

...New AVIATION...

.MESOSCALE UPDATE FOR SEVERE THUNDERSTORM WATCH 224...
Issued at 548 PM CDT Thu May 9 2024

Severe thunderstorms have developed along a cold front and dryline in
Central TX and are moving toward the southeast. We expect additional
storms to develop this evening as the boundaries move toward our CWA.
We have issued a Severe Thunderstorm Watch for most of the Hill
Country and northern I-35 Corridor until midnight tonight.
Thunderstorms will be capable of producing hail up to three inches in
diameter, wind gusts up to 80 mph, and a tornado or two.

&&

.SHORT TERM...
(Tonight through Friday night)
Issued at 340 PM CDT Thu May 9 2024

Early this afternoon a surface cold front stretched from north Texas
into a triple point in west central Texas with the dryline extending
south from there. Very humid and warm conditions exists south of the
cold front and east of the dryline, along with very unstable
conditions above the cap. The cap is still present on ACARS soundings
out of AUS, but has shown initial signs of a weakening trend. The
strong surface heating should continue this trend into the late
afternoon across the Hill Country and Austin metro area. CAMs have
been indicating upstream convection along the aforementioned surface
features to enter Llano and Burnet counties after 5 PM and into the
Austin metro area after 7 PM. A few WoFS members are initiating
convection ahead of the dryline as far south as Medina and Kendall
after 5 PM. MLCAPE values are forecast to be an impressive 3500-4500
J/kg south of the cold front and east of the dryline, and with
sufficient effective bulk shear values isolated storms developing
into or over the Hill Country and into the I-35 corridor near Austin
will be very capable of producing very large hail and damaging
straight-line winds. An isolated tornado can't be ruled out. A Level
2-3 out of 5 risk for severe storms is still in place for this area.
It's less certain how far south the storms can make it into the mid
and late evening as convective inhibition begins to build into the
Coastal Plains and San Antonio metro area, but we will watch these
areas closely. The storms are eventually forecast to weaken and
dissipate late evening east of I-35 and north of I-10.

The cold front is forecast slip through most of the central and
eastern areas tonight. Drier and "cooler" air will be in place for
Friday. The front should also help to sweep a lot of the haze out of
the area, which has partially been caused by background residual
smoke in the air originating from seasonal burnings in Mexico and
Central America.

The cold front is forecast to hang up along the Rio Grande Friday
morning. Models have been consistent with developing convection
across this region midday Friday, with downstream development and
propagation back into the western Hill Country and possibly San
Antonio metro area in the afternoon. Isolated strong to severe
storms could be possible Friday afternoon into the early evening.
SPC has placed portions of the Rio Grande, southern Edwards Plateau,
western Hill Country, and San Antonio metro area in a Level 1 out of
5 risk for severe storms Friday, with large hail the primary risk.

Finally, temperatures this afternoon across western areas along the
Rio Grande and south of U.S. 90 will top out around 100-105 degrees,
with mid 90s into the western Hill Country, San Antonio metro, and
inland Coastal Plains. East of the dryline, these temperatures
combined with the humidity may cause heat illness for those that are
not acclimated to the early season heat or are not taking proper
heat precautions. We have issued a Special Weather Statement for
this. High temperatures Friday are forecast to range from the low to
mid 80s north of I-10 to upper 80s to low 90s south.

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 340 PM CDT Thu May 9 2024

A period of active weather will likely continue across portions of
the long-term portion of the forecast. However, wide spread chances
for significant severe weather will not be as high this weekend as
in the short-term. A subtle disturbance will move into the area this
weekend providing some lift for a 20-40 percent chance of showers
and isolated storms mainly out west Saturday. This activity will
transition into much of the remainder of the forecast area for
Sunday with increasing PoPs. Overall, instability amounts will be
meager but given the convective season, can't completely rule out a
strong storm at times during the weekend. Rain amounts for the
weekend will likely average a half an inch or less for most
locations but some isolated higher amounts will also be possible.

For early next week, a weak boundary may bring additional rain
chances to portions of the CWA on Monday. If this were to verify
some severe weather may be possible as instability amounts are
expected to increase. After probable dry weather on Tuesday, another
disturbance could bring additional chances of thunderstorms
Wednesday evening. Highs this weekend will mostly be in the 70s and
80s but will return into the 80s and 90s next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 622 PM CDT Thu May 9 2024

Isolated thunderstorms have developed and will move across the
northern part of the area over the next few hours. Storms may impact
AUS between about 01Z and 04Z. They could produce wind gusts up to 35
kts and large hail. Storms are unlikely at the other terminals.
Beyond the evening storms, winds will shift to the northeast late
this evening. MVFR ceilings will develop overnight at all terminals
after midnight. Wind speeds will increase by late morning Friday
with gusts of 20 to 25 kts possible. VFR conditions will return by
early afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              70  85  65  82 /  40  10  10  10
Austin Bergstrom Intl Airport  70  83  65  81 /  40  10  10  10
New Braunfels Muni Airport     71  86  67  84 /  20  10  10  20
Burnet Muni Airport            66  81  63  78 /  40  10  10  20
Del Rio Intl Airport           76  89  72  86 /  10  60  40  40
Georgetown Muni Airport        67  81  63  79 /  50  10  10  20
Hondo Muni Airport             72  87  68  83 /   0  20  10  20
San Marcos Muni Airport        70  84  65  82 /  20  10  10  10
La Grange - Fayette Regional   72  86  67  82 /  30  10  10  10
San Antonio Intl Airport       72  86  68  82 /  10  20  10  20
Stinson Muni Airport           74  87  69  84 /  10  20  10  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...76
Long-Term...29
Aviation...05
Hazardous weather outlook, May 9, 5:12 AM CDT, 14 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
512 AM CDT Thu May 9 2024

TXZ171>173-183>194-202>209-217>225-228-101015-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
512 AM CDT Thu May 9 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Areas of fog can be expected across south central Texas this
morning. Some dense fog is possible from the Hill Country into
the Interstate 35 corridor.

There is a risk for strong to severe storms for areas along and
northeast of a Rocksprings to San Antonio to Cuero line this
afternoon and evening. Large, possibly very large hail and
damaging winds are the main severe weather threats. In addition, a
tornado can't be ruled out.

Hot and humid conditions continue today, with high temperatures
ranging from near 90 to near 106 across the Rio Grande Plains.
Heat index values up to 108 are expected with the highest values
near the Coastal Plains.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Local storm report, May 9, 7:24 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
724 PM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     Hail             2 N Johnson City        30.31N 98.41W
05/09/2024  E1.25 Inch       Blanco             TX   Public

&&

CVP
Local storm report, May 9, 7:25 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
725 PM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     Hail             2 N Johnson City        30.31N 98.41W
05/09/2024  E1.50 Inch       Blanco             TX   Public

&&

CVP
Local storm report, May 9, 7:28 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
728 PM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     Hail             3 SSE Johnson City      30.24N 98.39W
05/09/2024  M1.75 Inch       Blanco             TX   Storm Chaser

&&

CVP
Local storm report, May 9, 7:36 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
736 PM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     Hail             Johnson City            30.28N 98.41W
05/09/2024  M1.75 Inch       Blanco             TX   Broadcast Media

            Golf ball sized hail in Johnson City.

&&

CVP
Special weather statement, May 9, 7:45 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
745 PM CDT Thu May 9 2024

TXZ188-190-100115-
Blanco TX-Gillespie TX-
745 PM CDT Thu May 9 2024

...A strong thunderstorm will impact portions of southwestern Blanco
and east central Gillespie Counties through 815 PM CDT...

At 745 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hye, or 11 miles northwest of Blanco, moving southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blanco, Stonewall, Rocky Creek, Hye, Albert, LBJ State Park, and LBJ
National Historical Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

&&

LAT...LON 3019 9866 3035 9858 3016 9833 3002 9838
TIME...MOT...LOC 0045Z 309DEG 21KT 3022 9855

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, May 9, 7:50 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
750 PM CDT Thu May 9 2024

TXZ172-100115-
Burnet TX-
750 PM CDT Thu May 9 2024

...Strong thunderstorms will impact portions of northern Burnet
County through 815 PM CDT...

At 750 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kempner to near Watson to Buchanan Lake
Village. Movement was southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Burnet, Buchanan Dam, Buchanan Lake Village, Lake Victor, Inks Lake
State Park, Mahomet, Sunnylane, Longhorn Cavern State Park, Watson,
Joppa, Briggs, and Shady Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.

&&

LAT...LON 3103 9790 3090 9783 3080 9795 3067 9838
      3072 9840 3074 9837 3075 9841 3079 9843
      3083 9838 3084 9839 3083 9842 3086 9842
      3087 9845 3089 9845 3103 9803
TIME...MOT...LOC 0050Z 330DEG 17KT 3102 9795 3096 9806 3086 9841

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:34 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXBlanco, Hays, Travis56 min
May 9, 7:45 PM CDTSpecial Weather StatementEWXBlanco30 min
May 9, 7:50 PM CDTSpecial Weather StatementEWXBurnet25 min
May 9, 8:10 PM CDTSpecial Weather StatementEWXComal50 min
May 9, 8:12 PM CDTSpecial Weather StatementEWXBurnet48 min
May 9, 8:22 PM CDTTornado WarningEWXCaldwell, Guadalupe, Hays23 min
May 9, 8:29 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXWilliamson61 min
May 9, 8:36 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXCaldwell, Gonzales, Guadalupe, Hays54 min
May 9, 8:59 PM CDTSpecial Weather StatementEWXGuadalupe46 min
May 9, 9:11 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXCaldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more64 min
May 9, 9:20 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBastrop, Lee, Travis, Williamson55 min
May 9, 9:53 PM CDTSpecial Weather StatementEWXDeWitt52 min
May 9, 10:04 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXFayette, Lee56 min
May 9, 10:06 PM CDTSpecial Weather StatementEWXLavaca39 min
May 10, 2:50 PM CDTSpecial Weather StatementEWXBurnet25 min
May 10, 3:15 PM CDTSpecial Weather StatementEWXLlano45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.